Hail, Grady
- When
- April 10, 10:15 AM CST
- Where
- Grady County, 5 mi NW of Pocasset
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.250, -98.000
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 10, 8:25 AM CST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
925 AM CDT TUE APR 10 2001
UPDATED ZONES ALREADY SENT. TOOK AFTERNOON WORDING ASSOCIATED WITH
POPS OUT OF THE FORECAST FOR ALL BUT SOUTHEAST OKLAHOMA COUNTIES.
SCATTERED ACTIVITY CURRENTLY ACROSS WEST CENTRAL OKLAHOMA WILL
LIKELY CONTINUE TO REDEVELOP AND MOVE QUICKLY NORTHEAST THROUGH LATE
MORNING OR EARLY AFTERNOON. DO NOT EXPECT ANY ORGANIZED SEVERE
WEATHER UNTIL THIS EVENING AND OVERNIGHT...AS MAIN FORCING AND
FOCUSING MECHANISMS COME TOGETHER.
CURRENT HIGH TEMP FORECAST FOR THIS AFTERNOON IN JEOPARDY WITH
EXTENSIVE CLOUD COVER...BUT WILL NOT MAKE ANY CHANGES THIS EARLY IN
THE GAME.
FCSTID = 11
.OUN...
OK...WIND ADVISORY THIS AFTERNOON AND TONIGHT
OKZ...004>018-021>023-033>036-038
TX...WIND ADVISORY THIS AFTERNOON TXZ...083
WIND ADVISORY TONIGHT TXZ...083>090.OKZ004>048-050>052-TXZ083>090-101330- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 700 AM CDT TUE APR 10 2001 IN OKLAHOMA AND WESTERN NORTH TEXAS THERE IS A MODERATE RISK FOR SEVERE WEATHER TONIGHT WEST OF U.S. HIGHWAY 81. A SLIGHT RISK FOR SEVERE WEATHER EXISTS TONIGHT TO THE EAST U.S. HIGHWAY 81. A STRONG UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO NEW MEXICO EARLY THIS EVENING. THE TEXAS PANHANDLE DRYLINE WILL MOVE QUICKLY EAST INTO WESTERN OKLAHOMA THIS EVENING AS THE UPPER SYSTEM RACES INTO SOUTHWEST KANSAS OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE DRYLINE IN TEXAS AND MOVE INTO OKLAHOMA. VERTICAL WIND PROFILES WILL INITIALLY BE FAVORABLE FOR SUPERCELL DEVELOPMENT...BUT A SQUALL LINE IS EXPECTED TO DEVELOP LATER TONIGHT AS THE VERTICAL WIND PROFILE BECOMES MORE UNIDIRECTIONAL. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL WITH THE SQUALL LINE. HOWEVER...TORNADOES ARE POSSIBLE IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WITH ANY SUPERCELLS THAT FORM THIS EVENING. VERY HIGH FIRE DANGER WILL EXIST THIS AFTERNOON ACROSS WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. REFER TO THE FIRE DANGER STATEMENT...FNUS84...FOR DETAILS.
The Norman radar (KTLX), 66 km away, was scanning. The volume nearest the first event began at 16:17 UTC.
4 hail. Local standard time, as filed.
Hail was reported near the intersection of Southwest 8th and Council Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2001Every state in 2001This day in weather historyWarnings in Oklahoma, April 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5236314, 5236315, 5236317, 5236316.